# SDR 3002002306080

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N514FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20023
- Aircraft time: 1,944 hours, 1,156 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 822110920
- Part serial: NG6C
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER EFIS -ALTITUDE MISCOMPARE- WARNING WHILE IN-FLIGHT.  MAINTENANCE REPLACED THE LEFT AIR DATA COMPUTER DUE TO FAILURE.  RVSM CRITICAL COMPONENT.
